# SDR FDEA202512112237

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 76,595 hours, 34,991 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N552027
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY FLOOR CREASE BEAM HAS SURFACE CORROSION BETWEEN BS 760 AND 780.   REMOVED CREASE BEAM INBD CHORD SECTION OUT OF LIMITS AT MAIN CARGO COMPARTMENT LBL 64.20 BS 760 TO 900 IAW B757 SRM 51-40-02-0G; TRIMED, LOCATED, DRILLED AND INSTALLED NEW CREASE BEAM INBD CHORD REPLACEMENT SECTION IAW SRM 51-40-05-0G, SRM 51-40-08-0G, SRM 51-40-02-0G AND DWG 143N5520, REV E.
